MathSciNet Relay Station
MathSciNet bibliographic data
MR1348365 (96j:11077) 11G05 (11G40)
Michel, Philippe Rang moyen de familles de courbes elliptiques et lois de Sato-Tate. (French) [Average rank of families of elliptic curves and Sato-Tate laws] Monatsh. Math. 120 (1995), no. 2, 127–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement